Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Vision Issues

Vision Issues

I’m curious to know if anyone has experienced any vision problems while taking hydroxycloroquin.

A myRAteam Member said:

I have very dry eyes and they have seen a spot in behind my left eye . I am being sent to a Ophthalmologist to check further. I also am diabetic now also. Will let you know more when I find out more. Have appt the end of this month.

posted 12 months ago
A myRAteam Member said:

Ophthalmologist recommended eye exam for me once a year while on hydroxychloroquine

posted 12 months ago
A myRAteam Member said:

When I was taking hydroxycloroquin, I needed to have my eyes checked every 6 months because it can affect peripheral vision. It did not hurt me.

posted 12 months ago
A myRAteam Member said:

I have to go to an eye specialist too

posted 12 months ago
A myRAteam Member said:

I too developed very dry eyes. Waking in the mornings was not fun. It felt like I had buckets of sand rubbing my eyes raw. I started using Restasis three months ago and I am finally to a point where my eyes feel moist again. It takes several months to work but it has helped greatly. I hope you can find something that will help your dry eyes too.

posted 12 months ago
Already a Member? Log in